# SDR 07FDEA01385

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 48,199 hours, 10,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO COMPARTMENT FOUND SEAT TRACK WITH CORROSION AT STA 1179 X= 8.  [SUP 4-20-07]  REPAIR CARRIED OUT AS PER SRM 53-70-00 FIG.1 VOL.I.   REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
